Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 175, NWS Shreveport, LA

April 26, 2011Claiborne Parish, Union Parish, Louisiana; Columbia County, Union County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 26, 2011, 10:51 PM CDT for Claiborne Parish, Union Parish, Louisiana; Columbia County, Union County, Arkansas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 10:51 PM CDT (03:51 UTC)
Expired
Apr 26, 2011, 11:45 PM CDT
In force
54 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Columbia County, AR, Union County, AR, Claiborne Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 161 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 1:44 PM CDTTornado Watch PDSSPC10 hr
Apr 26, 9:33 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2270 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 281 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2270 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
961 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
281 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
5.6
Supercell composite
23.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WUUS54 KSHV 270351
SVRSHV
ARC027-139-LAC027-111-270445-
/O.NEW.KSHV.SV.W.0175.110427T0351Z-110427T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1051 PM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
  NORTHEASTERN CLAIBORNE PARISH IN NORTHWEST LOUISIANA...
  UNION COUNTY IN SOUTH CENTRAL ARKANSAS...
  THIS INCLUDES THE CITIES OF...SMACKOVER...NORPHLET...JUNCTION
  CITY...HUTTIG...EL DORADO...
  SOUTHEASTERN COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 1145 PM CDT

* AT 1044 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE 
  OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS 
  WERE LOCATED ALONG A LINE EXTENDING FROM SMACKOVER TO LISBON TO 10 
  MILES WEST OF WESSON TO 17 MILES SOUTHWEST OF WESSON...MOVING EAST
  AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CALION...LAWSON...URBANA...STRONG AND LAPILE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3298 9208 3299 9308 3338 9291 3340 9275
      3337 9265 3338 9256 3333 9251 3333 9245
      3328 9242 3330 9233 3327 9230 3327 9222
      3321 9220 3322 9217 3317 9215 3316 9209
      3310 9212 3300 9206
TIME...MOT...LOC 0349Z 260DEG 40KT 3341 9274 3330 9280
          3315 9288 3301 9296

$$

06
1 follow-up statement
271 
WWUS54 KSHV 270445
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1145 PM CDT TUE APR 26 2011

ARC027-139-LAC027-111-270454-
/O.EXP.KSHV.SV.W.0175.000000T0000Z-110427T0445Z/
UNION AR-COLUMBIA AR-CLAIBORNE LA-UNION LA-
1145 PM CDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA AND UNION COUNTIES...
AND UNION AND CLAIBORNE PARISHES WILL EXPIRE AT 1145 PM CDT...

SEVERE THUNDERSTORMS HAVE MOVED EAST OF THE AREA.

LAT...LON 3298 9208 3299 9308 3338 9291 3340 9275
      3337 9265 3338 9256 3333 9251 3333 9245
      3328 9242 3330 9233 3327 9230 3327 9222
      3321 9220 3322 9217 3317 9215 3316 9209
      3310 9212 3300 9206
TIME...MOT...LOC 0444Z 271DEG 40KT 3309 9219

$$

06

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 10:18 PM CDT, 33 minutes earlier.

Area forecast discussion, Apr 26, 10:18 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1018 PM CDT TUE APR 26 2011

.DISCUSSION...
TORNADO WATCHES HAVE BEEN EXTENDED UNTIL 5 AM FOR THE SOUTHERN
HALF OF THE FOUR STATE AREA...MAINLY OVER EAST TEXAS...AND NORTH
LOUISIANA...AND THE SOUTH TIER OF COUNTIES OVER ARKANSAS. WILL
SEND AN UPDATE TO THE ZONES FOR THESE TWO NEW TORNADO WATCHES.
WILL ALSO SEND AN UPDATE TO THE FLASH FLOOD WATCH AND TO THE LAKE
WIND ADVISORY. WILL NOT MAKE ANY CHANGES TO POPS AND MIN
TEMPERATURES FOR TONIGHT.

WAVER VAPOR SATELLITE INDICATES THAT THE MAIN SHORT WAVE IS STILL
TO OUR WEST OVER NORTHWEST TEXAS...SO EXPECT THE STRONG TO SEVERE
THUNDERSTORMS TO CONTINUE THROUGH MOST OF THE NIGHT. THE STORMS
WILL TAPER OFF BY SUNRISE OR SO.

&&

.AVIATION...
IFR CIGS UNDER DOWNPOURS...OTHERWISE CIGS ARE MVFR/VFR. PREVAILING
WINDS REMAIN SOUTH WINDS 10 TO 20 KNOTS PERSISTING TO ABOUT 09Z AT
MOST LOCATIONS. VARYING AND QUITE GUSTY IN AND NEAR HEAVY RAIN.
SCATTERED LARGE THUNDERSTORMS PRODUCING DAMAGING WINDS...TORNADOES
AND TURBULENCE...ALONG WITH HEAVY RAINFALL AND HAIL. THUNDERSTORM
ACTIVITY TO DIMINISH AFTER 09-12Z E TO W WEDNESDAY WITH MVFR/IFR
CIGS PERSISTING TO AROUND 15Z OR SO. THEN...THE DRYLINE AND W TO NW
WINDS EXPECTED 15-18Z E TO W WITH VFR CIGS.
/24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  79  53  79  53 /  60  30  10   0   0
MLU  70  81  52  75  50 /  60  40  10   0   0
DEQ  56  70  43  76  46 /  80  50  10   0   0
TXK  66  74  49  77  52 /  80  40  10   0   0
ELD  66  75  47  77  48 /  80  50  10   0   0
TYR  65  75  52  78  54 /  60  10  10   0   0
GGG  67  79  51  78  52 /  60  20  10   0   0
LFK  69  82  53  82  51 /  40  10  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112.

&&

03/24
Hazardous weather outlook, Apr 26, 12:00 PM CDT, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE APR 26 2011

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>151-271100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-
GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST
TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF
SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY...

THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS
AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE
INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN
LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN
ARKANSAS.

A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND
HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF
SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY
TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL
ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE
OVERNIGHT HOURS.

TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE
EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME
NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING
CONCERNS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS
SIGNIFICANT SEVERE THUNDERSTORM THREAT.

LAZ017>022-TXZ152-153-165>167-271100-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-
SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS
AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY
UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND
DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE
TRANSITION INTO THE EVENING HOURS TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO
SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS
WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT
ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE
POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.

In the hours before

Local storm report, Apr 26, 9:57 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
957 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     8 NW RINGGOLD           32.41N 93.38W
04/26/2011                   BIENVILLE          LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ONTO CARS NEAR LAKE BISTINEAU.

0845 PM     TSTM WND DMG     RINGGOLD                32.33N 93.28W
04/26/2011                   BIENVILLE          LA   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ON HOMES AND CARS.

0852 PM     TSTM WND DMG     JAMESTOWN               32.34N 93.21W
04/26/2011                   BIENVILLE          LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN JAMESTOWN.

0911 PM     HAIL             1 N LUCKY               32.26N 93.01W
04/26/2011  E1.75 INCH       BIENVILLE          LA   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL NEAR THE SALINE COMMUNITY.

&&

15
Local storm report, Apr 26, 9:59 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
959 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             4 SSE SHREVEPORT        32.42N 93.77W
04/26/2011  E1.50 INCH       CADDO              LA   PUBLIC

            PING PONG BALL SIZE HAIL OFF OF NORRIS FERRY ROAD
            EXTENSION

&&

15
Local storm report, Apr 26, 10:09 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1009 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             STONEWALL               32.26N 93.82W
04/26/2011  E1.75 INCH       DE SOTO            LA   PUBLIC

            HAIL REPORTED JUST SOUTH OF STONEWALL.

&&

MBERRY
Local storm report, Apr 26, 10:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1011 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     TSTM WND DMG     5 SE EL DORADO          33.17N 92.60W
04/26/2011                   UNION              AR   LAW ENFORCEMENT

            NUMEROUS TREES DOWN ACROSS HIGHWAY 82 SOUTHEAST OF EL
            DORADO. POSSIBLE TORNADO.

&&

15
Local storm report, Apr 26, 10:25 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1025 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     HAIL             5 SE STONEWALL          32.21N 93.76W
04/26/2011  E1.75 INCH       DE SOTO            LA   AMATEUR RADIO

            GOLFBALL HAIL FALLING AT FRIERSON ROAD AND I49

&&

04
Local storm report, Apr 26, 10:38 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HAIL             4 SW CHENIERE           32.46N 92.33W
04/26/2011  E1.00 INCH       OUACHITA           LA   TRAINED SPOTTER

            QUARTER SIZE HAIL ON NEW NATCHITOCHES RD AT HIGHWAY 546.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:10 PM CDTTornado WarningSHVBossier, Caddo50 min
Apr 26, 7:18 PM CDTSevere Thunderstorm WarningSHVCaddo, De Soto57 min
Apr 26, 7:22 PM CDTTornado WarningSHVBossier, Caddo23 min
Apr 26, 7:41 PM CDTTornado WarningSHVCaddo, De Soto49 min
Apr 26, 7:44 PM CDTTornado WarningSHVBossier, Webster46 min
Apr 26, 8:25 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster50 min
Apr 26, 8:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, De Soto, Natchitoches, Red River45 min
Apr 26, 8:46 PM CDTTornado WarningSHVBienville, Claiborne, Webster32 min
Apr 26, 8:52 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster38 min
Apr 26, 9:05 PM CDTTornado WarningSHVBienville, Jackson, Lincoln25 min
Apr 26, 9:10 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson50 min
Apr 26, 9:16 PM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union44 min
Apr 26, 9:25 PM CDTTornado WarningSHVBienville, Jackson, Lincoln35 min
Apr 26, 9:30 PM CDTSevere Thunderstorm WarningSHVClaiborne, Union45 min
Apr 26, 9:41 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo49 min
Apr 26, 9:49 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union41 min
Apr 26, 9:56 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto49 min
Apr 26, 9:59 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Ouachita46 min
Apr 26, 10:02 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Webster43 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVUnion46 min
Apr 26, 10:14 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster46 min
Apr 26, 10:18 PM CDTTornado WarningSHVJackson, Ouachita42 min
Apr 26, 10:37 PM CDTTornado WarningSHVOuachita23 min
Apr 26, 10:46 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Red River, Union44 min
Apr 26, 10:54 PM CDTTornado WarningSHVBienville, Jackson, Natchitoches, Red River, Winn51 min
Apr 26, 10:57 PM CDTTornado WarningSHVClaiborne, Union45 min
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union61 min
Apr 26, 11:28 PM CDTTornado WarningSHVJackson, Ouachita, Union47 min
Apr 26, 11:31 PM CDTFlash Flood WarningSHVJackson, Lincoln, Ouachita4 hr
Apr 26, 11:34 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine56 min
Apr 27, 12:14 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, De Soto, Jackson, Natchitoches, Ouachita and 2 more61 min
Apr 27, 12:23 AM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine67 min
Apr 27, 12:39 AM CDTTornado WarningSHVNatchitoches, Sabine46 min
Apr 27, 1:05 AM CDTSevere Thunderstorm WarningSHVOuachita44 min
Apr 27, 1:05 AM CDTTornado WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn55 min
Apr 27, 1:16 AM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Grant, Jackson, LaSalle, Natchitoches and 3 more59 min
Apr 27, 1:33 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Red River, Sabine42 min
Apr 27, 1:44 AM CDTTornado WarningSHVCaldwell, LaSalle31 min
Apr 27, 2:00 AM CDTTornado WarningSHVSabine47 min
Apr 27, 2:15 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Winn60 min
Apr 27, 3:27 AM CDTFlash Flood WarningSHVJackson, Ouachita6 hr
Apr 27, 5:44 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster38 min
Apr 27, 7:30 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more12 hr
Apr 26, 7:29 PM CDTTornado WarningSHVHoward31 min
Apr 26, 8:32 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier43 min
Apr 26, 9:53 PM CDTTornado WarningSHVUnion37 min
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningSHVLittle River57 min
Apr 27, 4:41 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Nevada64 min
Apr 27, 5:02 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller, Nevada58 min
Apr 27, 5:15 AM CDTSevere Thunderstorm WarningSHVHempstead, Lafayette, Miller60 min
Apr 27, 5:50 AM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Nevada55 min
Apr 27, 6:08 AM CDTFlash Flood WarningSHVColumbia, Hempstead, Lafayette, Nevada4 hr
Apr 27, 10:37 AM CDTRiver Flood WarningSHVAshley, Union4 days

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.